| Model Number |
BF-1T150 |
| Medical Device Problem Code |
Thermal Decomposition of Device (1071)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the bronchovideoscope to the service center for a separate issue.During the device analysis, the service repair technician indicates that the distal end had a burn.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: a thermal problem was identified.Date of event is unknown.Additional information will be provided once available.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.